Haemodynamic deterioration after treatment with adenosine.

@article{Cowell1994HaemodynamicDA,
  title={Haemodynamic deterioration after treatment with adenosine.},
  author={Richard P W Cowell and Vince E. Paul and Charles J.D Ilsley},
  journal={British heart journal},
  year={1994},
  volume={71 6},
  pages={
          569-71
        }
}
A 26 year old woman presented with a narrow complex tachycardia with a rate of 210 beats/min. Adenosine converted this to atrial fibrillation with a rate of 280 beats/min with associated haemodynamic deterioration that needed electrical cardioversion. 
BETA

Topics from this paper.

Similar Papers

Citations

Publications citing this paper.
SHOWING 1-7 OF 7 CITATIONS

Drug-induced atrial fibrillation.

  • Expert opinion on drug safety
  • 2012
VIEW 8 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

European Heart Rhythm Association (EHRA) consensus document on the management of supraventricular arrhythmias, endorsed by Heart Rhythm Society (HRS), Asia-Pacific Heart Rhythm Society (APHRS), and Sociedad Latinoamericana de Estimulación Cardiaca y Electrofisiologia (SOLAECE).

  • Europace : European pacing, arrhythmias, and cardiac electrophysiology : journal of the working groups on cardiac pacing, arrhythmias, and cardiac cellular electrophysiology of the European Society of Cardiology
  • 2016
VIEW 3 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Potential dangers of the Valsalva maneuver and adenosine in paroxysmal supraventricular tachycardia--beware preexcitation.

  • Critical care and resuscitation : journal of the Australasian Academy of Critical Care Medicine
  • 2002
VIEW 1 EXCERPT
CITES BACKGROUND